# SDR E07A392AS

- Difficulty date: February 11, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N392AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500009
- Aircraft time: 416 hours, 279 cycles
- Engine: Pwa PW535A
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536900403
- Part serial: 0047
- Condition: Cracked
- Location: Zone 400
- Part time: 50 hours, 25 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSP, 2 CRACKS WERE FOUND IN THE RT ENGINE INLET.  THE INLET WAS INSPECTED WITH EDDY CURRENT AND ANOTHER 8 CRACKS WERE FOUND.  INLET WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.  A VIBRATION AND SONIC SURVEY WERE COMPLIED WITH,  NO DEFECTS WERE NOTED.
